MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6) hospital.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
It was reported by the customer on (b)(6) 2025 that the bleeding was found in the intra-aortic balloon (iab) catheter, suggesting a ruptured iabp pump balloon.Counterpulsation was immediately stopped, the machine was placed in standby mode, and the iabp pump was quickly removed.Pressure was applied to the puncture site for 15 minutes, followed by pressure bandaging with gauze.Investigation revealed that the catheter inside the iabp pump balloon had ruptured, causing balloon perforation and a small amount of thrombus formation within the balloon.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11 based on the description, on (b)(6) 2025 at 00:12, the patient¿s iabp waveform suddenly changed, showing a sharp drop in counter pulsation pressure, triggering an alarm.Inspection revealed blood in the catheter, indicating a balloon rupture.Counter pulsation was stopped, the pump was removed immediately, and the puncture site was compressed and bandaged.The rupture was caused by a catheter break inside the balloon, with minor thrombus formation.Thanks to prompt removal, the patient remained stable with no life threatening complications.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24159332
Report Number2248146-2026-0000519
Device Sequence Number9112250
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000485195(17)280623(11)250623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000485195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/21/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP PUMP.
Patient Age55 YR
Patient SexFemale